Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What are these symptoms of talking fast, sweating and heart beating fast after taking 60mlg of Vivanyce ?

My Husband took a 60mlg of Vivanyce, he is now bugging out!!!!! talking fast, heartbeat fast, sweating, its crazy! How do I calm him down? Can he smoke pot so that it calms him?
Asked On : Thu, 7 Jul 2011
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to HealthcareMagic.
You will have to wait till the drug effect comes down or approach a medical centre to get controlled.
Please avoid taking this drug as there are chances of heart problem that can occur and cause severe morbidity and death.
It is not advisable to smoke on it as there can be interactions and heavy dose on brain.
Take care
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor